# SDR MALA080022

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 25,098 hours, 27,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT P/N 6636-2 INOP.  REMOVED AND REPLACED LIGHT IAW SAAB AMM 33-50-20-04.
